# SDR CALA2023052401625

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 111,628 hours, 11,503 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: NA
- Part serial: 8973
- Condition: Low Pressure
- Location: Left Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LEFT NOSE TIRE LOW PRESSURE FOUND LEFT NLG TIRE WITH 53 PSI, REMOVED AND REPLACED LEFT NLG WHEEL ASSY IAW AMM TASK 32-45-02/401. PARTS USED: 1983092,QTY :1 ADD EMP:U312251,U362187 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1983092  SN OFF 0973 IPC REFERENCE # 32-45-02-05C WHEEL, ASSY, NL  OFF  0000 ON 25-3245-9-0001 8973
